# SDR EHI0404

- Difficulty date: April 4, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N59633
- Make and model: Bell 212
- Aircraft serial: 30676
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spring
- Part number: 41000633
- Condition: Failed
- Location: Servo
- Part time: 547 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM FEEDBACK FELT AND AUDIBLY OBSERVED WHILE IN ALL OPERATIONAL GROUND AND FLIGHT PROFILES.  DURING MAINTENANCE TROUBLESHOOTING THE SUBJECT SERVO SPRING WAS FOUND FATIGUED/BROKEN.
